Record number :
1566335
Title of article :
Estimating a bivariate tail: A copula based approach
Author/Authors :
Areski and Di Bernardino، نويسنده , , Elena and Maume-Deschamps، نويسنده , , Véronique and Prieur، نويسنده , , Clémentine، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2013
Pages :
20
From page :
81
To page :
100
Abstract :
This paper deals with the problem of estimating the tail of a bivariate distribution function. To this end we develop a general extension of the POT (peaks-over-threshold) method, mainly based on a two-dimensional version of the Pickands–Balkema–de Haan Theorem. We introduce a new parameter that describes the nature of the tail dependence, and we provide a way to estimate it. We construct a two-dimensional tail estimator and study its asymptotic properties. We also present real data examples which illustrate our theoretical results.
Keywords :
Extreme value theory , Pickands–Balkema–de Haan Theorem , Peaks-over-threshold method , Tail dependence
Journal title :
Journal of Multivariate Analysis
Serial Year :
2013
Link To Document :
بازگشت